| Model Number |
18780 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
09/04/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit had a leak, the customer indicated when they removed the tube they could not inflate the cuff on the tube.There was a patient injury associated with this event.